| Model Number |
24-015-26-71 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
04/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.Multiple mdr reports have been filed for this patient.Please see associated mdr report numbers 9610905-2020-00021 and 9610905-2020-00022.
Event or Problem Description
It was reported that plates broke.Patient has a history of noncompliance.The plates were removed.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.